On an Integral Inequality. (Short Communication).

A.M. Ostrowski

Aequationes mathematicae (1970)

  • Volume: 4, page 270-271
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ostrowski, A.M.. "On an Integral Inequality. (Short Communication).." Aequationes mathematicae 4 (1970): 270-271. <http://eudml.org/doc/136072>.

author = {Ostrowski, A.M.},
journal = {Aequationes mathematicae},
keywords = {real functions},
pages = {270-271},
title = {On an Integral Inequality. (Short Communication).},
url = {http://eudml.org/doc/136072},
volume = {4},
year = {1970},

AU - Ostrowski, A.M.
TI - On an Integral Inequality. (Short Communication).
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 270
EP - 271
KW - real functions
UR - http://eudml.org/doc/136072
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.